# SDR UPS08854055

- Difficulty date: October 28, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,706 hours, 27,558 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV LT HORIZ STAB L/E HAS DOUBLER UNABLE TO VALIDATE PER SRM.  INSTALLED NEW DOUBLER AS PER 55-2-1 FIG 4.
